# SDR JJBA20220920027

- Difficulty date: September 14, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500791
- Aircraft time: 44,894 hours, 27,855 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REAR FUSE 2 LOWER SKIN, BTW FR 80-81 AND BTW STR 19L-21L. REPAIR DOUBLER ON LOWER REAR FUSE 2 SKIN, BTW FR 80-81 AND BTW STR 18L-21L. EXTERNAL AND INTERNAL DET, THRESHOLF OF 5000 FC, INTERNAL OF 5000 FC
